| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Shaking/Tremors (2515)
| Date of Event |
07/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-14-insufficient blood sample applied to strip (user) test strip udi# ((b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for e-2 accompanied by symptoms.The customer's mother is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer and did report symptom of feeling shaky.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a blood test was not performed by the customer using the true metrix air and produced test result of e-2.The test strip lot manufacturer's expiration date is 09/30/2019 and open vial date is in the month of (b)(6) 2018.The meter memory was not reviewed for previous test result history.